# SDR 98ZZZX4132

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N151CF
- Make and model: Beech B200
- Aircraft serial: BB1551
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Chafed
- Location: Mfd
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER SAID MFD WAS STAYING A BLUE COLOR IN-FLIGHT.  REMOVED RADIO PANEL, FOUND CHAFED WIRES (4 TWISTED PAIRS) 50FD054, 50FD055, 50FD062, 50FD063, 50FD066, 50FD067, 50FD120, AND 50FD124.  52AA052 AND 52AC018,  ALSO, FOUND 2 BARE WIRES GOING TO THE FCP-65 A/P PANEL  REMOVED PINS FROM MFD PLUG AND RAN OUT THE WIRING TO THE MPU RACK CONNECTOR TO VERIFY WIRE PRINTS.  CUT AND CAPPED DEFECTIVE WIRING.  RAN OUT WIRING FROM MPU CONNECTOR TO MFD CONNECTOR.  RE-INSTALLED THE MPU AND RACK.  RE-INSTALLED RADIO PANEL AND MFD.  TIED UP AND SECURED RADIO PANEL WIRE HARNESSES.  RAMP TESTED MFD, AUTOPILOT, AND RADIO PANEL ASSOCIATED SYSTEMS IAW MFG SPECS.
